Jump to content
CrazyBoards.org

Recommended Posts

Rats, but I hate being on this roller coaster...

Did a great job of detaching after the rape posting, then Sunday I was really whacked out--felt like nothing was ever gonna bother me again, I was Superwoman, got a whole bunch of stufff done (way too much for my physical disabilities, but I didn't care and ignored the pain).

woke up Monday morning feeling Down, way, way down...and hopeless and sad and these feelings have continued.

Feel like I am not all here, that part of me is missing...most of me is missing. and I see my pdoc later and I don't want to go 'cause I feel too tired to get dressed and don't want to talk to him and don't want to leave the house and on and on and on.

I know this too shall pass, but right now it should be scary but I almost don't feel anything, yet I feel everything...would be great if I could make up my mind.

This does scare me, then I just don't care.

Get scared, shut down, get scared, shut down. helluva ride, folks

Spike

Link to comment
Share on other sites

Go to pdoc love! mel

<{POST_SNAPBACK}>

thanks, mel, for responding...

I went and it sucked bigtime. Well, part of it was all right. He did seem to respect my decision to go slowly on adding meds--after he offered me several to help with the sleep problems/mood swings. I explained to him that I have a history of experiencing bad side effects, especially from SSRIs. And wanted to go slowly so I would be able to pinpoint what would cause any severe side effect.

Did tell him about the Wellbutrin SR making me feel shaky/sweating/weak. Neither of us could come to a conclusion if it was from messing with my blood sugar or just "hitting my system." So now he wants me to go ahead and increase it to 300, but to take both pills at one time. Now I thought it was best to space them apart? But what the hell do I know...

Then I mentioned to him how I was feeling, and he made a comment about my trying to turn him into a therapist...BS! Doesn't he know anything about this stuff?? Told me that everybody has floodgates that open when faced with serious issues and I would have to learn to cope with them. Ok, that's why I am in therapy...but it did squat for what I'm going through right now.

Or was I expecting too much?

Putting in a call to my tdoc if I can get my act together enough to make sense.

Spike

Link to comment
Share on other sites

Am I the only one around here that has pdoc that does let me talk, if just a little? Of course, tdoc is more detailed/time but both family doctor and pdoc are supportive....if either of them had responded to me the way that you describe, I'd have run from the whole depressive mess and still be in denial.  Just barely seeing daylight now but at least feel they're trying to help me go forward instead of chase me out of their offices!

Good luck with your tdoc and hope you feel better.

Link to comment
Share on other sites

If the pdoc is just handling your meds, like so many do today, he may not have the time or the training to deal with the psychological issues. I think getting to work with your tdoc will be much better to dealing with PTSD issues. Get ahold of your tdoc, it may be time to start some intensive sessions with her.

My pdoc is my therapist but this seems to be very rare theses days. I am so fortunate because she is an excellent MD overall, she knew I was anemic just by looking at me and the blood tests proved her right. She is an excellent psychiatirst and a damn fine therapist as well. Sorry, if I sound like I am bragging but she deserves the praise.

I hope you have a good tdoc and a good realtionship with her. Get up the energy and call her, I think you really need her now.

Best of luck and keep posting.

Erika

Link to comment
Share on other sites

thanks for understanding, igloo...

but I shot myself in the foot when I talked to my tdoc...just told him that I wanted to reschedule my appt until next week. nothing about how I was feeling, etc.

feel like I'm floating on that river in egypt

and want to wrap myself in that little cocoon of oblivion, and I don't mean suicide. like I need to/want to rest for awhile

and forget and deny and and ??? take a step back and look at where I am and where I want to be? or am I bs-ing myself?

another mechanism to protect myself, maybe? anyone else ever feel that way? that you just want to rest 'cause your so tired of dealing with too much?

spike

Link to comment
Share on other sites

Erika, thanks...

I'm glad you have such a good relationship with your doc...

and I understand what you mean about pdocs not having the training, but I sure didn't expect his answer and attitude. but it lets me know that I have to direct these things at my tdoc.

my tdoc is male and I think, given the chance, he will be able to help me.

guess I'd better stop thinking he can read my mind and actually tell him what's going on inside this head of mine

Spike

Link to comment
Share on other sites

Sounds good - yep, you need to tell him.  I tried glossing over things too long and almost lost everything because of how far down I'd gotten.  When I really talked to GP, he wasn't surprised...just said he'd been waiting for me to admit I needed help because no one can make you get help. Pdoc was same way and both were aware of my prejudice against meds but were quick to explain that I've always had mild depression in the past and you can diet/exercise/sleep through it.  MDD is much different and hiding out in sleep was one of my mechanisms, too. 

Good luck with that chat - and please try to reschedule it sooner than later.

Link to comment
Share on other sites

I've just been reading the forums and laying low for a few days...I really, really needed some time to myself.

Going to visit the grandsons today, and I'm looking forward to it. (Nice to feel happy about something!)

Still feel down, but not as threatened so that is a positive.

Did find out that the Respridal (sp?) had the opposite effect on me--better than some speed I've taken in my younger years! Wonder if it may have contributed to the weird way I felt for a few days after taking it?

So, I'm back to one day at a time, ten minutes at a time as needed.

Spike

Link to comment
Share on other sites

Little update...

It was a good visit with my grandsons...they are healthy and active and affectionate. My son and dil were fine also. The trip there was quiet and my husband and I got along very well.

All in all, a very nice day.

so, why do I feel so sad? and detached? had to lower the Wellbutrin dose back to 150 'cause 300 made it very hard for me to void/tinkle--a very uncomfortable feeling! ;)

also I'm feeling really tired. maybe getting more than 5-6 hours a sleep would help.

see my tdoc on Tuesday so will talk to him about what's going on.

but it did occur to me that I may finally be starting to grieve for my Dad. things are settling down after weeks of taking care of the legalities, and now it's the "real" adjustment to his death. and it's tough to see my mother doing her very best to cope, and there is not a damn thing I can do to help her.

Spike

Link to comment
Share on other sites

another little update...

slept 7 1/2 hours last night! :)

wow, I had forgotten how good it feels to get some rest--no waking up startled and in dread, sleep again, wakeup again...rotten cycle!

so today I am going to enjoy feeling more rested/pray for the good feeling to last.

and take it slowly, not " will it last? what now?  when will the good feeling go?"

I would love to be able to enjoy the peaceful times without ruining them with my fears!

Does anyone else do this--not trust feeling ok? afraid it won't last long enough? let the fear dampen it?

Please let me know if you do...sometimes I think I'm even crazier for doing this!

and I do try and feel grateful when I feel good, but I also feel fear ;)

Spike

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...